# SDR CA050401008

- Difficulty date: March 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,358 hours
- Engine: Cont TSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: ALX9425B
- Part serial: 9100122
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: H

## Discrepancy

(CAN) ALTERNATOR FAILURE, SEPARATION OF DRIVE GEAR DUE TO SHEARED ROTOR SHAFT. METAL CONTAMINATION OF ENGINE.
